# SDR RAIA00101015

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,220 hours, 27,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Broken
- Location: Door Warn Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7434-STL- SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAXI OUT AND WOULD NOT GO OUT.  MAINTENANCE REPAIRED BROKEN WIRE ON SERVICE DOOR IAW ATR42 MAINTENANCE MANUAL.
